MathSciNet Relay Station
MathSciNet bibliographic data
MR2854187 54H25 (47H10)
Aliouche, Abdelkrim; Simpson, Carlos Fixed points and lines in 2-metric spaces. Adv. Math. 229 (2012), no. 1, 668–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement